Translator Disclaimer
1995 Existence of monotone solutions to some singular boundary and initial value problems
L. E. Bobisud
Differential Integral Equations 8(8): 2145-2156 (1995).

Abstract

We establish conditions sufficient to guarantee existence of nondecreasing solutions on $[0,1]$ of the differential equation $y''+f(t,y,y')=0$ subject to the boundary conditions $y(0)=0$, $y(1)=a>0$ or the initial conditions $y(0)=0$, $y'(0)=a>0$. Here $f$ is a nonnegative function which may be singular as $y\downarrow0$.

Citation

Download Citation

L. E. Bobisud. "Existence of monotone solutions to some singular boundary and initial value problems." Differential Integral Equations 8 (8) 2145 - 2156, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0836.34020
MathSciNet: MR1348969

Subjects:
Primary: 34B15
Secondary: 47H15, 47N20

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.8 • No. 8 • 1995
Back to Top